Suspected cytosine arabinoside induced interstitial lung disease in a dog with meningoencephalitis
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
An 11-year-old neutered male Dachshund dog weighing 7 kg presented with acute onset of respiratory distress after subcutaneous administration of cytosine arabinoside (CA). The patient previously diagnosed with meningoencephalitis of unknown origin and was being treated with oral prednisolone, levetiracetam, potassium bromide, gabapentin, and periodic subcutaneous CA administration (50 mg/m2, q 12 h, subcutaneous, 4 times, every 3 weeks). The patient developed tachypnea with labored respiratory effort after 9th CA administration. Thoracic radiograph revealed bilateral diffuse interstitial to alveolar pulmonary opacities, and echocardiogram indicated no evidence of leftsided heart failure. Based on the onset coinciding with the administration of CA, low possibility of other pulmonary disease, remission of symptom showed after discontinuation of CA, we suspected CA-induced interstitial lung disease. The patient’s pulmonary opacities on the radiograph improved to a similar degree as before the adverse event over time, but respiratory symptoms were not fully resolved. Sildenafil (2 mg/kg, per oral, q 12 h) was given as therapeutic trial to manage possible pulmonary hypertension, suspected a sequela of the lung disease, based on an echocardiographic evidence and clinical signs. The patient’s respiratory symptom was well managed since, and achieved discontinuation of sildenafil.
Abstract
An 11-year-old neutered male Dachshund dog weighing 7 kg presented with acute onset of respiratory distress after subcutaneous administration of cytosine arabinoside (CA). The patient previously diagnosed with meningoencephalitis of unknown origin and was being treated with oral prednisolone, levetiracetam, potassium bromide, gabapentin, and periodic subcutaneous CA administration (50 mg/m2, q 12 h, subcutaneous, 4 times, every 3 weeks). The patient developed tachypnea with labored respiratory effort after 9th CA administration. Thoracic radiograph revealed bilateral diffuse interstitial to alveolar pulmonary opacities, and echocardiogram indicated no evidence of leftsided heart failure. Based on the onset coinciding with the administration of CA, low possibility of other pulmonary disease, remission of symptom showed after discontinuation of CA, we suspected CA-induced interstitial lung disease. The patient’s pulmonary opacities on the radiograph improved to a similar degree as before the adverse event over time, but respiratory symptoms were not fully resolved. Sildenafil (2 mg/kg, per oral, q 12 h) was given as therapeutic trial to manage possible pulmonary hypertension, suspected a sequela of the lung disease, based on an echocardiographic evidence and clinical signs. The patient’s respiratory symptom was well managed since, and achieved discontinuation of sildenafil.
참고문헌 (17)
- Balakrishnan A, "Retrospective evaluation of the prevalence, risk factors, management, outcome, and necropsy findings of acute lung injury and acute respiratory distress syndrome in dogs and cats : 29 cases(2011–2013)", J Vet Emerg Crit Care, 27(6), pp.662~673 (2017)
- Conte P, "Drug-induced interstitial lung disease during cancer therapies : expert opinion on diagnosis and treatment", ESMO Open, 7(2), pp.100404~ (2022)
- Fabyan KD, "Pulmonary hypertension in Interstitial Lung disease : Management options to move beyond supportive care", Curr Pulmonol Rep, 12(3), pp.105~112 (2023)
- Fleischman RW, "Bleomycin-induced interstitial pneumonia in dogs", Thorax, 26(6), pp.675~682 (1971)
- Hart SK, "Suspected drug-induced infiltrative lung disease culminating in acute respiratory failure in a dog treated with cytarabine and prednisone", J Vet Emerg Crit Care, 26(6), pp.844~850 (2016)
- Johnson LR, "Clinical features and outcome in 25 dogs with respiratory-associated pulmonary hypertension treated with sildenafil", J Vet Intern Med, 34(1), pp.65~73 (2019)
- Kellihan HB, "Acute resolution of pulmonary alveolar infiltrates in 10 dogs with pulmonary hypertension treated with sildenafil citrate : 2005–2014", J Vet Cardiol, 17(3), pp.182~191 (2015)
- Knapp DW, "Cisplatin toxicity in cats", J Vet Intern Med, 1(1), pp.29~35 (1987)
- Köster LS, "A syndrome of severe idiopathic pulmonary parenchymal disease with pulmonary hypertension in Pekingese", Vet Med(Auckl), 19, pp.1~9 (2016)
- Matsuno O, "Drug-induced interstitial lung disease : mechanisms and best diagnostic approaches", Respir Res, 13(1), pp.39~ (2012)
- Reinero C, "Interstitial lung diseases in dogs and cats part I : The idiopathic interstitial pneumonias", Vet J, 243, pp.48~54 (2019)
- Reinero C, "Interstitial lung diseases in dogs and cats part II : Known cause and other discrete forms", Vet J, 243, pp.55~64 (2019)
- Reinero C, "ACVIM consensus statement guidelines for the diagnosis, classification, treatment, and monitoring of pulmonary hypertension in dogs", J Vet Intern Med, 34(2), pp.549~573 (2020)
- Reinero CR, "Interstitial lung diseases", Vet Clin North Am Small Anim Pract, 37(5), pp.937~947 (2007)
- Skeoch S, "Drug-induced interstitial lung disease : A systematic review", J Clin Med, 7(10), pp.356~ (2018)
- Unger K, "Noncardiogenic pulmonary edema in small animals", J Vet Emerg Crit Care, 33(2), pp.156~172 (2023)
- Van Meervenne S, "Comparative aspects of pulmonary toxicity induced by cytotoxic agents with emphasis on lomustine, and a veterinary case report", Vlaams Diergeneeskd Tijdschr, 77(4), pp.1~9 (2008)
